# SDR YENA200668

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 9 hours, 5 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Modulator
- Condition: Failed
- Location: Spda Nr 2
- Part time: 9 hours, 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPDA FAIL MESSAGE. REMOVED AND REPLACED SPDA MICRO/COMM MODULE IN THE SPDA 2 POSITION IAW AMM 24-61-07-000-801-AND  24-61-07-400-801-A.
